Volume 18, Number 2 (7-1999)                   JCME 1999, 18(2): 129-140 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

N. Talebbeydokhti and A.P. Zanjaninassab. Diffraction of Water waves Around Vertical Fixed Structures with Arbitrary Section. JCME. 1999; 18 (2) :129-140
URL: http://jcme.iut.ac.ir/article-1-169-en.html

Abstract:   (971 Views)
This article has no abstract.
Full-Text [PDF 695 kb]   (117 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb